# SDR YENA2022071500668

- Difficulty date: July 12, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N638JB
- Make and model: Airbus A320-232
- Aircraft serial: 02802
- Aircraft time: 61,012 hours, 21,594 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Elevator System
- Condition: Vibration
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLT#1411, FLL-AUA. (AIRCRAFT PERFORMED AN AIR TURN BACK TO FLL) 'FELT AIRCRAFT VIBRATION CLIMBING THROUGH  10,000 FT. VIBRATION STARTS FASTER THAN 250KTS, & STOPS SLOWER THAN 250KTS. FLIGHT ATTENDANTS & CUSTOMERS FELT VIBRATION WORSE IN THE AFT PART OF PLANE; PERFORMED DVI OF FUSELAGE PANELS AND SEALS PER SM 53-35-00. NO FINDINGS.  PERFORMED VIBRATION SURVEY AND LED TO ELEVATOR SURFACES AS POSSIBLE CAUSE.  PERFORMED INSPECTION OF ELE. SERVO FOR OSCILLATIONS AND EXCESSIVE PLAY PER AMM 27-34-00.  ALL CHECKS BETWEEN LIMITS.  DFDR DOWNLOAD SHOE NO ABNORMALITIES.  OK FOR SERVICE.'
